Please use this identifier to cite or link to this item: http://hdl.handle.net/10201/9965

Title: Sobre condiciones de finitud y teorías de torsión
Issue Date: 1984
Publisher: Murcia: Universidad de Murcia, Servicio de Publicaciones
ISSN: 0212-9728
Related subjects: CDU::5 - Ciencias puras y naturales::57 - Biología
Keywords: Finitud
Teorías de torsión
Primary author: Martinez, J.
García, J. L.
Faculty / Departments / Services: Facultad de Biología
Published in: Anales de la Universidad de Murcia. Ciencias, Vol. 43, Nº1-4, 1984
URI: http://hdl.handle.net/10201/9965
Document type: info:eu-repo/semantics/article
Number of pages / Extensions: p. 28
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Vol. 43, Nº 1-4. Curso 1984-85

Files in This Item:
File Description SizeFormat 
Sobre condiciones de finitud y teorías de torsión.pdf894,84 kBAdobe PDFView/Open


Items in Digitum are protected by copyright, with all rights reserved, unless otherwise indicated.